# SDR AALA20171029005

- Difficulty date: October 29, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 76,072 hours, 9,183 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 1281
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  DFW-EZE FLIGHT RETURNED TO DFW ACCOUNT LEFT ENGINE BLEED WENT TO OFF FOLLOWED BY ISLN CLOSED THEN LEFT PACK OFF.  OVERWEIGHT LANDING UNEVENTFUL.  REMOVED AND REPLACED LEFT HIGH PRESSURE SHUTOFF VALVE PER AMM 36-11-07.  LEAK AND OPERATIONAL CHECK GOOD.
